# SDR AALA202109300645

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 23,705 hours, 9,282 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: 13COU9385424413
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 23,705 hours, 9,282 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  AT ROTATION STRONG VIBRATION FROM NOSE GEAR.  VIBRATION LASTING 10 SECONDS. MAINTENANCE FOUND THE UPPER AND LOWER TORQUE LINKS WORN. REPLACED THE UPPER TORQUE LINK (AALA202109305284) AND THE LOWER TORQUE LINK (AALA202109300645) PER AMM 32-21-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
